# SDR SWIA202005190791

- Difficulty date: March 23, 2020
- Submitted: May 19, 2020
- Operation: Air carrier
- Aircraft: N692CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15092
- Aircraft time: 30,818 hours, 19,943 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE SEAT TRACK FROM FS421.00 TO FS477.00 HAS MULTIPLE LOCATIONS OF CORROSION AT RBL9.00. (MARKED)   (C-CHECK) RO 5/16/2020   REMOVED AND INSTALLED NEW SERVICEABLE RBL9 SEAT TRACK SECTION FROM FS421.00 TO FS477.00. REF: CRJ900 AMM SEE CONTINUE CARD FOR FURTHER DETAIL.
